MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200084070
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified right external iliac artery.An 8 x 40 x 75 epic stent self-expanding was selected for endovascular treatment to treat lower extremity artery disease.During the procedure, a contralateral approach was used.After placement with a non-boston scientific introducer sheath from the left femoral artery, the stent was advanced directly to the lesion part.However, the tip of the stent got stuck during advancement, which resulted in a kink from the mid-shaft towards the side of the tip.The physician could not fully determine where it got stuck and kinked as the stent advanced quickly.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23437822
Report Number2124215-2025-78044
Device Sequence Number4783223
Product Code NIO
UDI-Device Identifier08714729805656
UDI-Public(01)08714729805656(17)290724(10)34505884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200084070
Device Catalogue NumberH74939200084070
Device Lot Number0034505884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/31/2025
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: MUSTANG 7-40; GUIDEWIRE: RADIFOCUS 035; INFLATION DEVICE: VISTA; INTRODUCER SHEATH: DESTINATION 6FR; STENT: EPIC
Patient SexUnknown